Centre de diffusion de revues académiques mathématiques

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table des matières de ce volume | Article précédent | Article suivant
V. M. Petkov
Les singularités du noyau de l'opérateur de diffusion pour des obstacles non-convexes
Séminaire Équations aux dérivées partielles (Polytechnique) (1989-1990), Exp. No. 10, 12 p.
Article PDF | Analyses Zbl 0707.35092 | 1 citation dans Cedram

Bibliographie

[1] K. Andersson and R. Melrose: The propagation of singularities along gliding rays. Invent. Math., 41 (1977), 197-232.  MR 494322 |  Zbl 0373.35053
[2] F. Cardoso, V. Petkov and L. Stojanov: Singularities of the scattering kernel for generic obstacles. Preprint. Numdam |  Zbl 0729.35099
[3] M. Golubitsky and V. Guillemin: Stable Mappings and Their Singularities. Springer Verlag, New York, 1973.  MR 341518 |  Zbl 0294.58004
[4] V. Guillemin: Sojourn time and asymptotic properties of the scattering matrix. Publ. Res. Inst. Math. Sci., Supl. 12 (1977), 69-88.  MR 448453 |  Zbl 0381.35064
[5] P. Lax and R. Phillips: Scattering Theory. Academic Press, New York, 1967.  MR 217440 |  Zbl 0186.16301
[6] A. Majda: A representation formula for the scattering operator and the inverse problem for arbitrary bodies. Comm. Pure Appl. Math. 30 (1977), 165-194.  MR 435625 |  Zbl 0335.35076
[7] R. Melrose: Singularities and energy decay of acoustical scattering. Duke Math. J., 46 (1979), 43-59. Article |  MR 523601 |  Zbl 0415.35050
[8] R. Melrose and J. Sjöstrand: Singularities on boundary value problems, I, II. Comm. Pure Appl. Math., 31 (1978), 593-617 and 35 (1982), 129-168.  MR 492794 |  Zbl 0546.35083
[9] S. Nakamura: Singularities of the scattering kernel for two convex obstacles. Publ. RIMS Kyoto University, 25 (1989), 223-238. Article |  MR 1003786 |  Zbl 0699.35202
[10] S. Nakamura and H. Soga: Singularities of the scattering kernel for two balls. J. Math. Soc. Japan, 40 (1988), 205-220.  MR 930597 |  Zbl 0638.35068
[11] V. Petkov: High frequency asymptotics of the scattering amplitude for non-convex bodies. Comm. PDE, 5 (1980), 293-329.  MR 562545 |  Zbl 0435.35065
[12] V. Petkov: Scattering Theory for Hyperbolic Operators. North-Holland, Amsterdamn, 1989.  MR 1028780 |  Zbl 0687.35067
[13] V. Petkov and L. Stojanov: Periods of multiple reflecting geodesics and inverse spectral results. Amer. J. Math., 109 (1987), 619-668.  MR 900034 |  Zbl 0652.35027
[14] V. Petkov and L. Stojanov: Spectrum of the Poincaré map for periodic reflecting rays in generic domains, Math. Z., 194 (1987), 505-518. Article |  MR 881708 |  Zbl 0673.58035
[15] V. Petkov and L. Stojanov: On the number of periodic rays in generic domains. Ergodic Theory and Dynamical Systems, 8 (1988), 81-91.  MR 939062 |  Zbl 0668.58005
[16] V. Petkov and L. Stojanov: Singularities of the scattering kernel and scattering invariants for several strictly convex obstacles. Trans. Amer. Math. Soc. 312 (1989), 203-235.  MR 929661 |  Zbl 0685.35083
[17] V. Petkov and L. Stojanov: Singularities of the scattering kernel for a class of starshaped non-convex obstacles. Math. Appl. Comput., (to appear).  Zbl 0705.35095
[18] H. Soga: Conditions against rapid decrease of oscillatory integrals and their applications to inverse scattering problems. Osana J. Math., 23 (1986), 441-456.  MR 856897 |  Zbl 0617.35104
[19] L. Stojanov: Unpublished manuscript, 1989.
[20] L. Stojanov: Nonexistence of generalized scattering rays and singularities of the scattering kernel for generic domains in R3. Preprint, 1989.  Zbl 0742.58056
[21] B. Vainberg: Asymptotic Methods in Equations of Mathematical Physics. Gordon and Breach Sci. Publ., 1988.  MR 1054376 |  Zbl 0743.35001
Copyright Cellule MathDoc 2019 | Crédit | Plan du site